# SDR C2XA04SH528

- Difficulty date: October 22, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 11,611 hours, 8,732 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bearing Cap
- Part number: 14524475003
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK NOSE GEAR RIGHT BEARING CAP WAS FOUND PITTED.  REPLACED BEARING CAP IAW 32-20-01.
